It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1 2 3 4 5 Showing 81 - 100 of 108 for bleeding after stopping the pill. (0.239 seconds)


... Starting and stopping the pill is not a good idea, and it will definately screw up your cycle. ... (1 replies)
... It's normal not to get your period as scheduled when stopping the pill. Pregnancy is always a possibility, though. If you're late, take a test. ... (1 replies)
... You do not want to stop your body from having a period. My doctor told me that it is not good to go month after month without having a period. ... (10 replies)

... i was on OVCON35 myself for 3 months and i had the whackiest bleeding out of nowhere for 2 of the 3 months.... ... (27 replies)
... I never should have started this pill again. I was on it for 3 months a while ago and stopped because of the side affects that were awful. ... (3 replies)
... i had sex during the 7 days of switching from loestrin to micrgynon, he didnt ever ejaculate but i always worry about pre c. ... (1 replies)
... I had implanon inserted in the first week of November. ... (0 replies)
... When I was a teenager, the first form of birth control I used was the pill. It was simple, and besides missing a few days, once in awhile, it worked great. ... (2 replies)
... After being on many different pills for 7 years I recently i went off the pill because i was getting too many headaches and i wanted to see if the pill was causing them. ... (2 replies)
... Today in my 3rd week into my pill pack of Loestrin 24 I decided to stop it due to side effects after being on it one year. My husband has had vasectomy. So I didn't take today's pill at the normal time of noon. 7 hours later I started to bleed. ... (0 replies)
... cause the doctors don't seem to be doing much good. ... (7 replies)
BC Nightmare
Jul 5, 2007
... Hello everyone, I'm new to the boards as of today and I'd like to thank you for viewing my post. My gyno gave me the Depo shot over 2 years ago to control my "severe" periods. ... (4 replies)
... think might be your best bet. I think that you should just stop taking anything all together until you have a normal period. Unfortunately because you've been bleeding so much, it's going to be hard to figure it out. ... (4 replies)
... i have been taking the pill for probably a good year and a half now, if not longer. well i was supose to start my new pack on the 11th, i was four days late so i called my gyno's office and the nurse told me that i will have to wait until the next month to restart my bc pills. ... (6 replies)
... days after taking your last pill. It's not a real period, it's caused by withdrawing the hormones from your body. ... (1 replies)
What's going on?
Oct 7, 2006
... or spotting after sex while on the pill. ... (30 replies)
... I'd heard that other people were bleeding for weeks and even months at a time and others were getting extremely bad skin and others depression and others all three! ... (1 replies)
... Recent studies show that most common antibiotics, including Dynancin, do not decrease the effectiveness of birth control pills. Regardless, even if there is an interaction, switching to the regular OTC isn't going to offer you more protection. ... (1 replies)
... In January of this year I started Ortho Tricyclen Lo and I had a bad rash reaction to it. I called the doctor and she told me to stop the pill. I had taken 5 pills prior to stopping. When I stopped taking the pill, a few days after I bled heavily and then it stopped. ... (2 replies)
... but ive read many times that the mini pill is given to women who may be more prone to clots because its LESS likely to cause blood clots then the combined pill. ... (1 replies)




Pages: 1 2 3 4 5

All times are GMT -7. The time now is 10:53 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!